# SDR SWIA20251110810

- Difficulty date: August 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE RIB AT SS58.41 IS CRACKED ON TOP SIDE OF RIB  (C-CHECK RO 11/07/2025)PERFORMED REPAIR DAMAGE ON RH WING LEADING EDGE RIB AT SS58.41 IAW CRJ900 AMM 57-41-32, MHI RJ REO 690-57-41-538 REV--(P1) DATE: 2025-08-12, MHI RJ REO 690-57-41-538 REV-- DATE: 2025-08-18.
